Advice Appreciated

Discussion in 'Therapy and Medication' started by In Limbo, Nov 14, 2011.

  1. In Limbo

    In Limbo Forum Buddy

    So I haven't been taking my fluoxetine for a while now - it makes me lethargic, tired and emotionally 'bland'. I suppose this kind of self-sabotage can be put down to the illness - but I'm getting to the stage that I need some kind of support - not in danger yet - but I'm always lapsing back to low states...

    How can I go back to my GP and talk about meds without her thinking I'm just gonna drop whatever she suggests after 2 weeks?
     
  2. Isabel

    Isabel Staff Alumni

    I would say your gp will understand that while stopping your meds was not the wisest thing, considering the side-effects, it is understandable you did. Lots of people stop their meds and I would say your gp is used to it. She probably will prescribe you something different. Dont hesitate to go see her and be honest.
     
  3. Aaron

    Aaron Well-Known Member

    Yea, go see your GP and explain, she'll change your meds for you, anti d's are trial and error.

    Good luck.